The Disjunction and Existence Properties for Axiomatic Systems of Truth

Annals of Pure and Applied Logic 40 (1):1--10 (1988)
In a language for arithmetic with a predicate T, intended to mean “ x is the Gödel number of a true sentence”, a set S of axioms and rules of inference has the truth disjunction property if whenever S ⊢ T ∨ T, either S ⊢ T or S ⊢ T. Similarly, S has the truth existence property if whenever S ⊢ ∃χ T ), there is some n such that S ⊢ T ). Continuing previous work, we establish whether these properties hold or fail for a large collection of possible axiomatic systems.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(88)90038-3
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,496
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Richard Heck (2012). A Liar Paradox. Thought: A Journal of Philosophy 1 (1):36-40.

Add more citations

Similar books and articles
Volker Halbach, Axiomatic Theories of Truth. Stanford Encyclopedia of Philosophy.

Monthly downloads

Added to index


Total downloads

4 ( #576,382 of 1,911,837 )

Recent downloads (6 months)

1 ( #458,984 of 1,911,837 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.